# SDR DHL2005782525

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV IB BOTTOM AFT HAS 2 DENTS.  EVALUATED 2 DENTS 1ST A/Y=1/.02=50 AND WITHIN LIMITS, 2ND IS OUT OF LIMITS IAW 727 SRM 55-20-1 FIG 1.  CUT OUT DAMAGED AREA DIM 5/8" BY 1/2"AND FABBED DOUBLER FROM 2024T3 .032 PO NR 9002034 DIM 2 1/2" BY 2 1/4" IAW 727 SRM 55-20-3 FIG 1.  DOUBLER TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 AND 55-20-3 FIG 1.  CALCULATED ELEVATOR NEW MOMENT OF 118.2075 IS WITHIN THE LIMITS 120 +- 20 POUNDS-INCHES, NO FURTHER ACTION REQUIRED IAW 727 SRM 51-80-7.
